# SDR SWAA2023010386863

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 16,754 hours, 8,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FELL OUT ON DOOR OPENING.  REINSTALLED SLIDE PACK IN DOOR PER AMM 25-66-01. A/C OK FOR SERVICE
